# SDR SWAA2025091097862

- Difficulty date: August 3, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB BS 312 - 328, RBL 31 IN FWD GALLEY AND LAV.   REPLACED WEB INTERCOSTAL  AND FASTENERS IAW SRM 51-10-02, ITEM 9, SRM 51-40-02-0G, AND DRAWING 141A5400, SHEET 39, REV -.
